EconPapers    
Economics at your fingertips  
 

On the Conditional Variance for Scale Mixtures of Normal Distributions

Stamatis Cambanis, Stergios Fotopoulos () and Lijian He

Journal of Multivariate Analysis, 2000, vol. 74, issue 2, 163-192

Abstract: For a scale mixture of normal vector, X=A1/2G, where X, G[set membership, variant]n and A is a positive variable, independent of the normal vector G, we obtain that the conditional variance covariance, Cov(X2 | X1), is always finite a.s. for m[greater-or-equal, slanted]2, where X1[set membership, variant]n and m

Keywords: heteroscedasticity; stable random vectors; marginal densities (search for similar items in EconPapers)
Date: 2000
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (9)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0047-259X(99)91888-2
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jmvana:v:74:y:2000:i:2:p:163-192

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Journal of Multivariate Analysis is currently edited by de Leeuw, J.

More articles in Journal of Multivariate Analysis from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:jmvana:v:74:y:2000:i:2:p:163-192